# SDR CALA2024042601251

- Difficulty date: April 5, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 69,435 hours, 24,359 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209206
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE R/W UPPER SIDE BETWEEN RIBS 21R AND 22R AND STRINGER U9 HAS CRACK IN STRINGER AT O/B FASTENER SUPPORT TASK NSA EMX NR 00232
